# SDR AALA202002119001

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 22,185 hours, 4,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI002
- Part serial: M10044
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR SLIDE PARTIALLY DEPLOYED. REPLACED L1 DOOR SLIDE REF MCM W/C 25-94-01. ACCOMPLISHED REPAIRS TO PERCUSSION MECHANISM IAW AMM 52-10-00 AND SERVIDED DOOR DAMPER IAW MCM W/C 52-93-01.
